Aarhus University Seal / Aarhus Universitets segl

Vortices and Jacobian varieties

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • pdf

    384 KB, PDF document

DOI

  • Nicholas S. Manton, University of Cambridge, United Kingdom
  • Nuno M. Romão, Denmark
We investigate the geometry of the moduli space of N-vortices on line bundles over a closed Riemann surface of genus g > 1, in the little explored situation where 1 = 1, the vortex metric typically degenerates as the dissolving limit is approached, the degeneration occurring precisely on the critical locus of the Abel-Jacobi map at degree N. We describe consequences of this phenomenon from the point of view of multivortex dynamics.
Translated title of the contributionVortices and Jacobian varieties
Original languageEnglish
JournalJournal of Geometry and Physics
Volume61
Issue6
Pages (from-to)1135-1155
Number of pages21
ISSN0393-0440
DOIs
Publication statusPublished - 2011

    Research areas

  • hep-th, math.AG

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 45490509